DIAPYRIN 250 MG/250 MG/5 MG TABLET

(strip of 10 tablets)

Union Drug

Composition: Aspirin(ASA) 250mg + Paracetamol 250mg + Codeine 5mg

strip

Rs.19.08 Rs.19.47 2% Off

Upto 35% OFF* Use Coupon : GET35
CURRENTLY WE ARE NOT SELLING THIS PRODUCT

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Aspirin(ASA) is used in fever, headache, arthralgia, myalgia, dental pain, post operative pain, rheumatoid arthritis, osteoarthritis and rheumatic fever.It also prevents recurrence of heart attack and stroke.

How it works

Aspirin(asa) is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain, swelling, and blood clots.

Common side effects

Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Reduced blood platelets, Gastric erosion, Gastric ulcer.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Uses

Codeine is used for pain and dry cough.

How it works

Codeine decreases the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Sweating, Headache, Dizziness, Sleepiness, Vomiting, Weakness, Dehydration, Lightheadedness, Nausea, Edema, Dry mouth, Fatigue, Anemia, Sedation, Constipation.

Substitutes

0 Substitutes